# SDR DXTA200400464

- Difficulty date: December 3, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N817QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258517
- Aircraft time: 2,872 hours, 2,066 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT RED GEAR INDICATION ILLUMINATED WITH GEAR SELECTED UP.  JACKED AIRCRAFT AND USED EXTERNAL HYDRAULIC CART TO SUPPLY FLUID TO GEAR SYSTEM.  CYCLED GEAR NUMEROUS TIMES AND COULD NOT DUPLICATE.  CHECKED SIDE STAY CLEARANCES AND ADJUSTED TO MINIMUM ALLOWABLE CLEARANCE.  FOUND CAM LEVER TO BE OUT OF ADJUSTMENT, SET CAM TO MINIMUM CLEARANCE OF .01 AND SWUNG GEAR NUMEROUS TIMES.  ALL GEAR INDICATIONS IN COCKPIT ARE NORMAL.  WORK IAW HAWKER 800 XP AMM 32-10-00/32-60-00.
